smallwonders8 (smallwonders8) wrote in vaginapagina,
smallwonders8
smallwonders8
vaginapagina

Diarrhea and HBC

Hi all,

I've heard mixed discussion on this topic so I was wondering if anyone had clarification. I had diarrhea about 50 minutes after taking Yaz. I read online that any diarrhea or vomiting within 2 hours should be considered a missed pill. I called my pharmacist, who told me that only vomiting within half an hour would compromise protection and diarrhea (as long as it wasn't constant, which it wasn't) wouldn't be a problem. Any insight on this one way or the other? I'd rather not take the additional hormones for no reason but at the same time wouldn't want to put myself unknowingly at risk.

Thanks!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments